Implant doing weird things to me a month before TTC :(

Sorry, this is a bit of a self-indulgent grumble which I really wanted to get it off my chest because I am reeling sooooo rubbish at the moment! Apologies in advance and I will completely deserve it if anyone just tells me not to be so silly and to pull myself together!

I am currently two years into my second contraceptive implant, which I am going to get taken out next month to TTC. My cycle has been fairly regular from the month it went in, with no mid-cycle bleeding at all. Until this week that is! I finished my last AF on Dec 6th and then got yet more cramps and bleeding which started on the 14th and are still going strong today. I am also feeling really weepy and tired, and fed up with being in constant crampy pain so soon after my last AF.

I know the horrible thing is coming out soon but I can't help wondering about the sudden change (i.e. why after two years with no mid-cycle bleeding do I now have this?) and worrying that my body has chosen the very month before I start TTC to do something really weird! The cramps and the hormones are not helping matters either. I just keep cursing my body for going all strange on me and worrying it will affect things when it comes to TTC, although my sensible voice tells me there is no reason this will be the case and it is probably just -one of those things'...

Sorry again as I know there are far worse problems but I just wanted to get this off my chest! I know no-one will be able to tell me why this is happening or anything, but thanks so much for letting me rant!

T xx

Posts

  • I dont have the implant so dont think I can really help but I am sure that after 2 years the implant isnt quite as effective as it was at the beggining so maybe thats why things are starting to change.
    (if that made any sense at all)
    when are you getting it taken out?
    xxxx
  • Hmmm, I do think you could actually be right! I did read that the amount of hormone it releases reduces over the 3 years it is meant to last for, so maybe it is this kicking in and my body adjusting to a drop in hormone levels....

    Thanks ever so much for the suggestion as sometimes it can help just to have even an idea of why it might be happening rather than 'my body is going mad!'

    I still need to make an appointment to get it removed but am going to phone the clinic early in January and see when they can fit me in. So mid January hopefully!
    xx
  • I am so glad that helped a wee bit sorry I couldn't have been of more help!
    Well hopefully you get an appointment straight away.
    xxx
  • Grrr, I just typed a reply and the site ate it!

    I was just saying thanks for your advice, and that I am feeling much better having just got things off my chest and having a good moan!

    I think it is mainly just paranoia that things went weird just before I started to TTC, but here's hoping all will be fine....

    Merry Christmas to you if we don't speak again before! xx
  • Hi Mummy_2_Be,

    Thanks for your reply! I have managed to get an appointment for February - not as soon as I was hoping but it's nice to have an end date in sight!

    Due to a few unfortunate circumstances (long story!) the TTC may be back for a few months unfortunately although we are still hoping that it will be this year. I am going to have the implant out nonetheless and use condoms while (hopefully) my cycle gets back to normal, and then at least hopefully when we do TTC my cycle might be back to regular (I know it can sometimes take ages but here's hoping!)

    I will console myself with not TTC just yet with the fact that it gives my body time to get back to normal and also time to get some more money saved up for maternity leave etc.

    And I can't WAIT to get rid of the implant! xx
Sign In or Register to comment.